# SDR UALA2013052803684

- Difficulty date: May 23, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,862 hours, 23,407 cycles
- Engine: Pwa PW2040
- System (JASC): 5630 · Door Windows
- Part: Window Frame
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW ON 2R DOOR HAS LOOSE FRAME.  SECURED DOOR WINDOW FRAME.
